Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Kindly suggest some medication for swelling in the face after intake of shatavari and aswagandha ?

I am 38 yrs/height 5ft 4 inches/weight 63kg My face in swell condition at many times,specially when I intake solid food like,dal,non veg food,and oily food Is it water retention problem? I never intake sour type like lemon,orange because of my acidity I intake rice,veg,fruits(papya),and other veg and fruits,milk(cow)regular 1/2 lt, I intake shatavari and aswagandha for my breast enlargement and sagging control Plz guide me with medication
Asked On : Mon, 4 Jul 2011
Answers:  3 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi welcome to health care magic.see you need complete check up.have you ever check your blood pressure,diabetes,thyroid,urine serum creatinine and blood urea,you concern any physician for that.
Answered: Mon, 4 Jul 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
hi Swagata,
welcome to HCM
there is no corelation between solid food n facial swelling , this is only coincidence.
there r only cause of facial swelling is less urine out put, it occure due to UTL, less intake of water, or renal disorder. so first you get renal profile n urine analysis, take plenty of liquid. thah you feel better.
Dr aseem
Answered: Mon, 4 Jul 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Facial swelling has no link with eating of solid food. There are various aetiological factors responsible for facial oedema. The way are explaining your problems i believe get your thyroid profile done. Hypothyroidism is becoming very common and has multiple irrelevant symptoms.
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor